# SDR SWAA041088

- Difficulty date: April 16, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N689SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23387
- Aircraft time: 56,916 hours, 49,709 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Splice
- Part number: 6551698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND STRINGER SPLICES AT STRINGER 4R, BS 360, AND BS 908, CRACKED.  REMOVED AND REPLACED STRINGER SPLICES PER SRM.
